# SDR WVER2016031100009

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Part time: 30,868 hours, 24,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT VERTICAL STABILIZER ATTACHMENT DRAG ANGLE IS CRACKED.
